# SDR AALA201802059051

- Difficulty date: February 4, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N673AW
- Make and model: Airbus A320-232
- Aircraft serial: 2312
- Aircraft time: 46,658 hours, 17,345 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR HAD TO BE EXTENDED MANUALLY. EMERGENCY DECLARED. LANDED WITHOUT INCIDENT.  AIRCRAFT WAS GROUNDED.  REPLACED THE 626A RELAY SWITCH IAW AMM 32-31-00-720-002-A.
